# SDR AALA20160702003

- Difficulty date: July 2, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT EMERGENCY LIGHT POWER PACK OUTPUT VOLTAGE TOO LOW AND CANNOT BE CHARGED.   POWER PACK REPLACED AND INSTALLATION TEST PASSED IAW AMM 33-51-06.
